MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET

BAXTER INTERNATIONAL INC.; STOPCOCK, I.V. SET
Catalog Number 2C6218
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the stopcock manifold of a three gang large bore stopcock manifold was observed broken.During an unspecified medication infusion via a hickman catheter, the nurse went to check the patient and observed a ¿large amount of blood was on the bed¿ (volume of blood not reported).One unit of packed red blood cells were transfused to the patient.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
H11: the device was received for evaluation.A visual inspection was performed, and it was noted that the stopcock was broken in two pieces.The reported condition was verified.The cause of the reported condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
carretera sanchez km 18.5
parque industrial itabo, piisa
haina, san cristobal 91000
DR   91000
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19664615
Report Number1416980-2024-03372
Device Sequence Number6624233
Product Code FMG
UDI-Device Identifier00085412003863
UDI-Public(01)00085412003863(17)290131(10)DR24A19079
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2C6218
Device Lot NumberDR24A19079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/06/2024
Supplement Date Received by Manufacturer08/05/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown